# SDR CALA2019081601364

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 34,004 hours, 12,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 8abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT FLOOR PATHWAY LIGHT ON SEAT 8ABC INOP. RELAMPED REF AMM 33-51-11, OPS CHECKED OK. ACCOMPLISHED THE INSPECTION OF EMERGENCY FLOOR PATHAWAY LIGHT ON SEAT 8ABC.
